Duke Mathematical Journal

A note on the Bergman kernel

John P. D’Angelo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 45, Number 2 (1978), 259-265.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32F15
Secondary: 32H10


D’Angelo, John P. A note on the Bergman kernel. Duke Math. J. 45 (1978), no. 2, 259--265. doi:10.1215/S0012-7094-78-04515-5. https://projecteuclid.org/euclid.dmj/1077312818

Export citation


  • [1] J. D'angelo, Finite type conditions for real hypersurfaces, J. Differential Geometry, in press.
  • [2] C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1–65.
  • [3] G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Princeton University Press, Princeton, N.J., 1972.
  • [4] L. Hörmander, $L\sp2$ estimates and existence theorems for the $\bar \partial$ operator, Acta Math. 113 (1965), 89–152.
  • [5] N. Kerzman, The Bergman kernel function. Differentiability at the boundary, Math. Ann. 195 (1972), 149–158.
  • [6] J. J. Kohn, Holomorphic extensions of orthogonal projections into holomorphic functions, Proc. Amer. Math. Soc. 52 (1975), 333–336.
  • [7] J. J. Kohn, Boundary behavior of $\delta$ on weakly pseudo-convex manifolds of dimension two, J. Differential Geometry 6 (1972), 523–542.